# SDR QMLA2018052918064

- Difficulty date: May 21, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N355LL
- Make and model: Agusta A119
- Aircraft serial: 14823
- Aircraft time: 2,065 hours, 5,492 cycles
- Engine: Pwa PT6B37A
- Engine time: 1,589 hours, 3,659 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 109033017105106
- Condition: Cracked
- Location: Transmission
- Part time: 2,065 hours, 5,492 cycles
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACKED RT TRANSMISSION FITTING  DURING AN EDDY CURRENT INSPECTION IAW EO 49-5300-EO-2335.
